Mathematical Research Letters

Volume 2 (1995)

Number 6

Thermodynamic Bethe Ansatz and dilogarithm identities I.

Pages: 677 – 693

DOI: http://dx.doi.org/10.4310/MRL.1995.v2.n6.a2

Authors

Edward Frenkel (Harvard University)

András Szenes (Massachusetts Institute of Technology)

Abstract

We prove an infinite series of multi-parameter dilogarithm identities generalizing the well known Euler and Abel (pentagon) identities. These identities have been recently conjectured by physicists in connection with Thermodynamic Bethe Ansatz.

Full Text (PDF format)